# SDR ASAA2020041032638

- Difficulty date: April 10, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,592 hours, 7,270 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG #1 FAN DUCT PANEL IS LOOSE. GROUNDED - YES. TIGHTEND #2 ENG #1 FAN DUCT PANEL REF B737-900 AMM 72-23-07.
